Про розв'язність фредгольмових крайових задач у дробових просторах Соболєва / Михайлець В. А., Атласюк О. М., Скоробогач Т. Б. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (1))

Mykhailets V. A., Atlasiuk O. M., Skorobohach T. B.
On the solvability of Fredholm boundary-value problems in fractional Sobolev spaces


Download publication will be available after 02/01/2025 р., in 287 days

Cite:
Mykhailets, V. A., Atlasiuk, O. M., Skorobohach, T. B. (2023). On the solvability of Fredholm boundary-value problems in fractional Sobolev spaces. Ukrainian Mathematical Journal, 75 (1), 96-104. http://jnas.nbuv.gov.ua/article/UJRN-0001387234 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна